The rashes on the back of my hands flare up once it gets cold enough. I've gotten into the habit of applying vaseline before I sleep, and it's been helping a lot. It's already Day 45, and I apologize for not updating. There has been a few pustules coming and going along the sides of my face, near my hair line and a few tiny ones on my chin. Nothing else other than that. I find it amazing that I don't need to wear makeup, or my regular amount of concealer. My face is still slightly more red than the tone of my neck. I'm waiting for that to subside.
There has been a few changes, now that I think about it.
1. I've been getting headaches, which I normally never get.
2. I'm always tired. Some days, I wake up from 9 hours of sleep feeling so weary, as if I only had 3 hours.
3. Moody. I went from seeing flowers and all that jazz, prancing around and laughing, to utterly annoyed and irritated by everything around me. I'm taking time off my social life to relax and focus on myself.
4. My lips are ridiculously dry. I need to apply chapstick ALL THE TIME. It feels so nasty, like there's grime on my lips. Then I remember that I need to apply another coat of chapstick.
***5. My nose is getting oily again! What does that mean? My face is usually matte or dry, but recently I notice some shine on my face. I don't even need to apply moisturizer anymore. I'm worried that I would have to increase my dosage.
6. MAYBE. I feel like my eyes are dryer than normal. I wear contacts, and it normally isn't so difficult or painful to take them off at the end of the day. Or perhaps I'm just imagining things. Hmmm.
> I never thought medication can change someone's behavior and mood so drastically. I feel like I don't really have control of myself. When people strike up conversation with me, I'm so exhausted that I plaster this fake smile (which looks more like a grimace) on my face. It requires all my effort to pay attention, and I really wish it wasn't this way. I'm not usually sulking all the time and being antisocial.
> I'm really hoping this is a momentary thing... because I need some major cheering up.
Happy few days after Valentines Day, loves!